# SDR R61A201906160629

- Difficulty date: June 16, 2019
- Submitted: June 16, 2019
- Operation: Air carrier
- Aircraft: N447YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 11,148 hours, 7,548 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - MAJOR REPAIR - CORROSION AS MARKED AT FRM 14 CROSS BEAM RH SIDE. REPAIRED CROSSBEAM FR14 RH SIDE AS
MARKED BY TRIMMING OUT DAMAGE, FABRICATING, AND
INSTALLING REPAIR DOUBLER AND FILLER REF. EMB SRM
53-00-10/REPAIR03P.
